# SDR MWEA98126

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5911412
- Condition: Corroded
- Location: Bs 518
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AUX FUEL SHROUD DRAIN DOUBLER WAS FOUND CORRODED FS 518.  REMOVED DAMAGED DOUBLER, FABRICATED REPLACEMENT DOUBLER IAW PRINT 5911412, INSTALLED REPAIR DOUBLER IAW SRM 51-30.
